# SDR R61A2024110400525

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 27,086 hours, 18,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001169
- Condition: No Test
- Location: Zone 200
- Part time: 38,392 hours, 24,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH EMERGENCY BATTERY INOP. R&R #3 EMERGENCY LIGHT POWER UNIT.
